Asymptotic Behavior of Solutions of the Nonstationary Dirac Euqation with Potential that Slowly Depends on Time

Research output: Contribution to journalArticle

Abstract

The asymptotic behavior of the solution of the Cauchy problem for the nonstationary Dirac equation with potential slowly dependent on time is studied. The construction of the asymptotic solution is based on the spectral decomposition of the solution at a current moment of time. It does not use the adiabatic theorem in scattering theory.

Original languageEnglish
Pages (from-to)695-701
JournalJournal of Mathematical Sciences (United States)
Volume252
Issue number5
DOIs
StatePublished - Feb 2021

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Asymptotic Behavior of Solutions of the Nonstationary Dirac Euqation with Potential that Slowly Depends on Time'. Together they form a unique fingerprint.

Cite this